MathSciNet Relay Station
MathSciNet bibliographic data
MR1844205 14L05 (14F20 14F30)
Zink, Thomas On the slope filtration. Duke Math. J. 109 (2001), no. 1, 79–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement